Kodai Mathematical Journal

Generators for the mapping class group of a nonorientable surface

Susumu Hirose

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show that Szepietowski's system of generators for the mapping class group of a non-orientable surface is a minimal generating set by Dehn twists and $Y$-homemorphisms.

Article information

Kodai Math. J., Volume 41, Number 1 (2018), 154-159.

First available in Project Euclid: 19 March 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hirose, Susumu. Generators for the mapping class group of a nonorientable surface. Kodai Math. J. 41 (2018), no. 1, 154--159. doi:10.2996/kmj/1521424829. https://projecteuclid.org/euclid.kmj/1521424829

Export citation